Integral representation and isomorphism properties of some classes of functions
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 19 (1965) no. 2, pp. 127-178.
@article{ASNSP_1965_3_19_2_127_0,
     author = {Nikolsky, S. M. and Lions, J. L. and Lizorkin, L. I.},
     title = {Integral representation and isomorphism properties of some classes of functions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {127--178},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 19},
     number = {2},
     year = {1965},
     mrnumber = {188771},
     zbl = {0151.18001},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1965_3_19_2_127_0/}
}
TY  - JOUR
AU  - Nikolsky, S. M.
AU  - Lions, J. L.
AU  - Lizorkin, L. I.
TI  - Integral representation and isomorphism properties of some classes of functions
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1965
SP  - 127
EP  - 178
VL  - 19
IS  - 2
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1965_3_19_2_127_0/
LA  - en
ID  - ASNSP_1965_3_19_2_127_0
ER  - 
%0 Journal Article
%A Nikolsky, S. M.
%A Lions, J. L.
%A Lizorkin, L. I.
%T Integral representation and isomorphism properties of some classes of functions
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1965
%P 127-178
%V 19
%N 2
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1965_3_19_2_127_0/
%G en
%F ASNSP_1965_3_19_2_127_0
Nikolsky, S. M.; Lions, J. L.; Lizorkin, L. I. Integral representation and isomorphism properties of some classes of functions. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 19 (1965) no. 2, pp. 127-178. http://archive.numdam.org/item/ASNSP_1965_3_19_2_127_0/

1 O.V. Besov, a) Properties of some functionnal spaces. Trondi Mat. Inst. V.A. Stekloff. 60 (1961), p. 42-81 (in Russian). | Zbl

b) On some properties of functionnal spaces. Imbedding and extension theorems, Doklady. t. 126 (6), (1959), p. 1163-1165 (in Russian), | MR

2 J.L. Lions, Un théorème de traces; applicatiotions. C. R. Acad. So. Paris, t. 249 (1959), p. 2259-2261. | MR | Zbl

3 L.I. Lizorkin, Generalized Liouville derivatives and functional Spaces Lnp (Em). Imbedding theorems. Mat Shornik. 1963, 60 (102), p. 325-352 (in Russian). | Zbl

4 S.M. Nikolskii, a) Approximation des fonctions périodiques par des polynomes trigonométriques. Troudi Mat. Istitute V. V. Stekloff, t. XV. 1945. (in Russian).

b) Inequlities for entire functions of finite type and applications to differentiable functions of several variables. Troudi Mat. Stekloff, t. XXXVIII (1951), (in Russian).

c) On the extension of functions of several variables and their differentiability properties. Mat. Sb. 40 (82), 2 (1956), 244-268 (in Russian).

5 I.I. Ogneviskii, Generalization, of some results of Hardy, Littlewodd and Zygmund on fractionnal derivation and integration of periodic functions. Ukranian Journal of Math. IX (1957), p. 205-210 (in Russian). | Zbl

6 P. Civin, Inequalities for trigonometric integrals. Duke Math. Journal. 1941, 8, 656-665. | MR | Zbl

7 J Hardy and S. Littlewood, Some properties of fractional integrals I. Math. Zeits. 1928, 27, 565-606. | EuDML | JFM | MR

8 P.E. Reves and O. Szasz, Some theorems on double trigonometric series. Duke Mathematical Journal 1942, 9, 693-705. | MR | Zbl

9 L. Schwartz, Théorie des distributions, I, 11, 1950-1951. | Zbl

10 A. Zygmund, Smooth functions. Duke Mathematical Journal 1945, 12, 43-76. | MR | Zbl

11 A. Zygmund, Trigonometrical series, 1938. | Zbl

12 A.P. Calderon, Partial diffential equations. Eded by Ch. Morrey. Providence 1961.

13 A.P. Calderon, Intermediate spaces and interpolation. Varsovie 1960 (Studia Math. Special Issue 1, 1963). | EuDML | MR | Zbl

14 A.P. Calderon, Intermediate spaces and interpolation. The complex method - Studia Math. 1964. | EuDML | MR | Zbl

15 P. Grisvard, Math. Scandinavica. (1964).

16 P. Grisvard, Théorèmes de trace. C. R. Acad. Sc. Paris. t. 256 (1963), p. 2990-2992. | MR | Zbl

17 P. Grisvard, Commutativite des procédés d'interpolation «réel» et « complexe ». C. R. Acad. So. 1964. | Zbl

18 S.G. Krein, On an interpolation theorem..., Doklady Akad. Nank, 130 (1960), p. 491-994. | MR

19 J.L. Lions, Une construction d'expaces d'interpolation. C. R. Acad. Sc. Paris, t. 251 (1960), p. 1853-1855. | MR | Zbl

20 J.L., Lions, Sur les espaces d'interpolation ; dualité. Math. Scand. 9 (1961), p. 147-177. | EuDML | MR | Zbl

21 J.L. Lions, Une propriété de stabilité pour les espaces d'interpolation; applications. C. R. Acad. Sc. Paris, t. 256 (1963),p. 855-857. | MR | Zbl

22 J.L. Lions, E.M. Agences, Problémes aux limites non homogénes, (III). Annales Scuola Norm. Sup. Pisa, 15 (1961), p. 39-101. | Numdam | Zbl

23 J.L. Lions, J. Peetre, Propriétés d'espaces d'interpolation. C. R. Acad. So. Paris, t. 253 (1960), p. 1747-1749; Sur une classe d'espaces d'interpolation. Publ. Math. Inst. des Hautes Etudes Sci. 19 (1963). | Numdam | MR | Zbl

24 E. Magenes, Spazi di interpolazione ed equazioni a derivate parziali. VII Congresso U. M. I. Genoa, 1963. | Zbl

25 J. Peetre, Sur le nombre de paramétres dans la définition de certains espaces d'interpolation. Ricerche di Mat. 12 (1963), p. 248-261. | MR | Zbl

26 J. Peetre, Espaces intermédiaires et la théorie constructive des fonctions. C. R. Acad So. Paris 256 (1963), p. 54-55. | MR | Zbl

27 J. Peetre, On an equivalence theorem of Taibleson. To appear.

28 J. Peetre, Espaces d'interpolation , généralisations, applications. To appear. | Zbl

29 L. Schwartz, Théorie des distributions à valeurs vectorielles. Annales Institut Fourier 7 (1957), p. 1-141, 8 (1958), p 1-209. | EuDML | Numdam | MR | Zbl

30 S.L. Sobolev, Applications de l'Analyse fonctionnelle à la Physique Mathématique. Leningrad 1950.

31 M.H. Taibleson, Lipschitz classes of function and distributions in En Bull. Amer. Math. Soc. 69 (1963), p. 487-493. | MR | Zbl

32 S.V. Uspenskii, On imbedding theorems for « weight » classes. Troudi Mat. Inst. Akad. Nauk. CCCP, 1961 (60), p. 283-303 (in Russian). | MR | Zbl

33 O.V. Besov, On extension of functions... Mat. Sbornik. t. 58, (100), 2 (1962), p. 673-684 (in Russian). | MR | Zbl

34 L.I. Lizorkin, Functions of Hirschmann type... Mat. Sbornik, t. 63-4 (1961) (in Russian).

35 L. Schwartz, Théorie des distributions. t. I et II. Paris 1950- 51. | Zbl

36 N.S. Gradztein I.M. Rijik, Tables. Moscow 1962 (in Russian)

37 H. Kober, On fractionnal Integrals and Derivatives. The Quart..J. of Math. vol. 2 (43) (193-211)- 1940. | JFM | MR | Zbl